Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 61, NWS Jackson, MS

July 30, 2008Noxubee County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 30, 2008, 3:51 PM CDT for Noxubee County, Mississippi. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2008, 3:51 PM CDT (20:51 UTC)
Expired
Jul 30, 2008, 5:03 PM CDT
In force
72 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1550 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 302051
FFWJAN
MSC103-302245-
/O.NEW.KJAN.FF.W.0061.080730T2051Z-080730T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
FLASH FLOODING FROM A THUNDERSTORM NEAR MACON...MOVING NORTHEAST AT 
17 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BROOKSVILLE AND DEERBROOK

RAIN AMOUNTS UP TO 3 INCHES HAVE BEEN ESTIMATED OVER THE WARNED AREA 
OVER THE PAST HOUR. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE 
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3329 8880 3329 8846 3297 8848 3298 8881

$$

OLB
2 follow-up statements
000 
WGUS74 KJAN 302131
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT WED JUL 30 2008

MSC103-302245-
/O.CON.KJAN.FF.W.0061.000000T0000Z-080730T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOXUBEE MS-
431 PM CDT WED JUL 30 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NOXUBEE COUNTY...

AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS 
LOCATED NEAR MASHULAVILLE...MOVING NORTHEAST AT 8 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...DEERBROOK AND BROOKSVILLE

STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTHWEST NOXUBEE 
COUNTY AND LIFT TO THE NORTHEAST OVER THE WARNED AREA. EXCESSIVE 
RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3329 8880 3329 8846 3297 8848 3298 8881

$$

OLB
000 
WGUS74 KJAN 302203
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT WED JUL 30 2008

MSC103-302212-
/O.CAN.KJAN.FF.W.0061.000000T0000Z-080730T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOXUBEE MS-
503 PM CDT WED JUL 30 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NOXUBEE COUNTY...

THUNDERSTORMS AND HEAVY RAIN HAVE ENDED OVER THE PREVIOUSLY WARNED 
AREA. 

LAT...LON 3329 8880 3329 8846 3297 8848 3298 8881

$$

EEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:40 PM CDT, 11 minutes earlier.

Area forecast discussion, Jul 30, 3:40 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT WED JUL 30 2008

.SHORT TERM...TONIGHT THROUGH FRIDAY...LOCAL RADARS HAVE A BAND OF
SHOWERS AND THUNDERSTORMS ORIENTED WEST TO EAST ALONG THE I-20
CORRIDOR MOVING NORTH. THIS BAND HAS MOVED NORTH FROM OUR SOUTHERN
COUNTIES AND PARISHES AND LIMITED HEATING. ISOLATED SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED AHEAD OF THE BAND IN OUR NORTHEAST
COUNTIES. TOGETHER THIS ACTIVITY WILL CONTINUE THROUGH THE AFTERNOON
AND RAIN COOL ALL OF OUR CWFA. THUS...WL CANCEL THE HEAT ADVISORY
THAT WAS IN EFFECT UNTIL 7 PM THIS EVENING FOR OUR NORTHWEST ZONES.
ALL OF THE CONVECTIVE ACTIVITY SHOULD END EARLY THIS EVENING AND AM
NOT EXPECTING MORE THAN ISOLATED COVERAGE ANYWHERE SO WL TRIM BACK
GUIDANCE POPS IN THE SOUTH TONIGHT. IT WILL BE ANOTHER MUGGY NIGHT
ACROSS THE ARKLAMISS TONIGHT. ALTHOUGH CLOUDS WILL THIN LATER THIS
EVENING...MODELS INDICATE POTENTIAL FOR STRATUS TO REDEVELOP TOWARD
MORNING. THIS WILL HELP HOLD MORNING LOW TEMPERATURES IN THE MID 70S
FOR MOST SITES. DECENT COVERAGE OF RAIN AND NO HEAT ADVISORY IS
EXPECTED THURSDAY. WL STILL HAVE A WARM MOIST AIRMASS IN PLACE
THURSDAY. SURFACE DEW POINTS WILL REMAIN IN THE LOW TO MID 70S WITH
PWS ABOVE TWO INCHES. WL BECOME UNDER THE INFLUENCE OF AN UPPER
TROUGH FROM THE NORTHWEST WHICH WILL COMBINE WITH DAYTIME HEATING TO
ENHANCE COVERAGE OF STORMS. STORMS WILL BE SLOW MOVING AND WITH PWS
WELL ABOVE TWO INCHES WL CONTINUE MENTION OF LOCALLY HEAVY RAIN.
HIGH TEMPERATURES WILL BE HELD IN THE LOW TO MID 90S WHICH WILL
RESULT IN HEAT INDICES WELL BELOW ADVISORY CRITERIA. ALTHOUGH
ACTIVITY IN THE SOUTH SHOULD DISSIPATE DURING THE EVENING WITH THE
LOSS OF DAYTIME HEATING BUT THE GFS WITH SUPPORT FROM THE EURO SHOWS
POSSIBLE MCS/REDEVELOPMENT OVER OUR NORTHERN COUNTIES THURSDAY
NIGHT. THE TROUGH AXIS WILL SHIFT TO THE SOUTH AND DRIER AIR WILL
MOVE INTO OUR AREA FROM THE NORTH FRIDAY. THIS WILL SHIFT GREATEST
RAIN CHANCES TO OUR SOUTH. CLOUD COVER AND RAIN CHANCES SHOULD HOLD
MAX TEMPERATURES INTO THE UPPER 80S TO LOWER 90S FRIDAY...THUS
PROVIDING A SECOND DAY OF RELIEF FROM THE RECENT OPPRESSIVE HEAT.

.LONG TERM...THE LONG TERM CONTINUES TO BE SIMILAR TO PREV FORECASTS
WITH WHAT LOOKS LIKE OUR WET PERIOD COMING TO AN END ON FRI THEN
HAVING A UPPER RIDGE BUILD JUST TO OUR NORTH AND ALLOWING FOR SOME
HEAT TO RETURN TO THE AREA. THIS ROUND OF GUID IS MORE BULLISH WITH
THE DEVELOPING UPPER RIDGE AND BOTH THE GFS/EURO NOW HAVE A 595-596
DM MID LEVEL RIDGE BUILDING JUST N OF OUR REGION BY MON/TUE. EVEN
WITH THE RIDGE DEVELOPING BY EARLY NEXT WEEK...THERE STILL SEEMS TO
BE SOME SMALL PRECIP CHANCES LINGERING. FORECAST SPECIFICS BELOW.

BY FRI NIGHT...MOST ACTIVITY SHOULD BE DONE WITH. HOWEVER...SOME
STUFF MAY LINGER AND WILL JUST STICK WITH GUID POPS FOR NOW TO COVER
THE FIRST PART OF THE EVENING.

SAT WILL BE A TOUGH PERIOD. THE UPPER RIDGE WILL BEGIN TO BUILD IN
FROM THE NW/N. DRIER AND WARMER MID LEVEL AIR WILL PUSH SOUTHWARD
AND PUT AN END TO THE RAIN CHANCES FOR SOME AREAS. THE BIG QUESTION
IS JUST HOW FAR SOUTH THIS CAN MAKE IT. AT THIS POINT...I AM NOT
SURE IF THE I-20 CORRIDOR AND AREAS SOUTH WILL GET THAT SUBSIDENT
AREA QUICK ENOUGH. DUE TO THIS...WILL FOLLOW GUID POPS FOR THE
CENTRAL/SOUTH SECTIONS WITH 30-40%. THIS COULD EASILY GET PUSH
FURTHER SOUTH IF THAT RIDGE BUILDS IN A BIT FASTER.

FOR SUN-WED...THE MID LEVEL RIDGE SHOULD KEEP MOST ACTIVITY AT BAY.
HOWEVER...GUID CONTINUES TO INDICATE THAT THERE WILL BE SOME
DISTURBANCE MOVING W UNDERNEATH THE RIDGE. NOT REAL CONFIDENT ON
WHICH PERIOD THIS WILL OCCUR SO WILL JUST STICK WITH GUID POPS
THROUGH MID WEEK. THOSE VALUES ARE NOT VERY HIGH AND ARE GENERALLY
20% AND FOCUSED ACROSS THE S HALF. WE WILL HAVE TO KEEP AN EYE ON
SVR POTENTIAL DURING THIS TIME AS WELL B/C THE AREA WILL BE QUITE
HOT AND LAPSE RATES WILL BECOME QUITE STEEP. ANY CONVECTION DURING
THIS TIME COULD BE QUITE POTENT. I WILL NOT MENTION ANYTHING IN THE
HWO ABOUT THIS YET AS THERE ARE JUST TOO MANY QUESTION MARKS AT THIS
TIME.

AS FOR TEMPS SUN-WED. THE HEAT LOOKS TO MAKE A RETURN...ESPECIALLY
SUN-MON. WARM LOW LEVEL TEMPS MOVE IN FROM THE NW/N ON THOSE DAYS
SUPPORTING UPPER 90S TO LOWER 100S. THE LATEST MOS GUID HAS REALLY
COME UP THIS RUN AND OPPORTUNITY TO BETTER IT HAS BASICALLY GONE
AWAY. I WANT TO STAY CONSERVATIVE AT THIS POINT B/C JUST HOW HOT WE
WILL GET NEXT WEEK WILL DEPEND ON HOW MUCH PRECIP FALL OVER THE NEXT
3 DAYS. IF THE CWA GETS REALLY WET THEN IT WILL BE HARDER TO REACH
THOSE TRIPLE DIGITS. WITH THIS...I HAVE GENERALLY FOLLOWED GUID
TEMPS WITH SOME ADJ AT A FEW LOCATIONS. AS FOR ANY HEAT STRESS...THE
LOW LEVEL AIRMASS LOOKS TO REMAIN HUMID AS WE BEGIN TO WARM AGAIN
INTO THE 95-100 DEGREE RANGE. CURRENT INDICATIONS ARE THAT SUN-MON
WILL SEE HEAT INDICES BETWEEN 105 AND 110 DEGREES AGAIN. I WILL
MENTION THIS POTENTIAL IN THE HWO.  /CME/

&&

.AVIATION...SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE NORTH ACROSS
THE AREA. RAIN WILL LIKELY MOVE INTO GWO AND GTR IN THE NEXT HOUR OR
TWO. MUCH OF THE RAIN HAS MOVED NORTH OF HBG AND THERE SEEMS TO BE
LITTLE REDEVELOPMENT. STILL LOOKING FOR THE RAIN TO END BY 3Z ACROSS
THE REGION. WITH VFR CONDITIONS EXPECTING TO DEVELOP AT MOST
LOCATIONS. WITH LIGHT SOUTHERLY FLOW...COULD SEE MORE STRATUS AND
FOG MOVING INTO HBG AROUND 9Z. RAIN SHOULD BEGIN ACROSS THE AREA
AROUND 15Z AND CONTINUE INTO THE AFTERNOON. THUNDER WILL BE NEEDED
AT ALL LOCATIONS BY THE AFTERNOON. /07/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  90  74  92 /  18  56  52  56
MERIDIAN      73  91  73  89 /  20  60  62  59
VICKSBURG     75  93  75  94 /  17  43  44  46
HATTIESBURG   74  90  73  89 /  19  75  33  59
NATCHEZ       74  91  74  91 /  18  71  25  56
GREENVILLE    75  95  75  94 /  19  37  49  25
GREENWOOD     75  92  75  93 /  19  46  61  31

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 22
LONG TERM: CME
AVIATION:07
Hazardous weather outlook, Jul 30, 2:38 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT WED JUL 30 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
311945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
238 PM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

SLOW MOVING SHOWERS AND THUNDERSTORMS MOVING THROUGH THE VERY
MOISTURE ATMOSPHERE WILL PRODUCE PERIODS OF HEAVY RAINFALL. PONDING
OF WATER IS LIKELY...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS.
MINOR FLOODING WILL BE POSSIBLE IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 30, 10:35 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 AM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      1 SW HATTIESBURG        31.30N 89.32W
07/29/2008                   FORREST            MS   EMERGENCY MNGR

            LOCALIZED STREET FLOODING AT SANDY RUN ROAD.

&&

JFAIRLY
Local storm report, Jul 30, 11:08 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1108 AM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 WSW MADISON           32.44N 90.14W
07/29/2008                   MADISON            MS   NWS EMPLOYEE

            FEW TREES AND SEVERAL LARGE LIMBS DOWN AROUND THE WESTERN
            PART OF THE CITY OF MADISON

&&

FXA
Local storm report, Jul 30, 11:21 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     2 W WEST HATTIESBURG    31.32N 89.41W
07/29/2008  E50 MPH          LAMAR              MS   PUBLIC

            ESTIMATED 50 MPH WIND GUST

&&

JFAIRLY
Local storm report, Jul 30, 11:44 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 AM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     PACHUTA                 32.04N 88.88W
07/29/2008                   CLARKE             MS   PUBLIC

            TREE DOWN ALONG HWY 11

&&

JFAIRLY
Special weather statement, Jul 30, 2:51 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT WED JUL 30 2008

MSZ043-049-302035-
RANKIN MS-MADISON MS-
251 PM CDT WED JUL 30 2008

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
EXTENDED FROM FLOWOOD TO LEESBURG...MOVING NORTH AT 15 MPH. THESE
STORMS WILL CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL AS THEY MOVE
NORTH. PONDING OF WATER WILL OCCUR IN POOR DRAINAGE. MINOR FLOODING
WILL BE POSSIBLE IN LOW LYING AREAS.

PEOPLE IN EAST CENTRAL MADISON AND NORTHEASTERN RANKIN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

7
Special weather statement, Jul 30, 3:19 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT WED JUL 30 2008

MSZ039-302030-
NOXUBEE MS-
319 PM CDT WED JUL 30 2008

...STRONG THUNDERSTORM WITH HEAVY RAINFALL OVER NOXUBEE COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAINFALL WAS
LOCATED 4 MILES WEST OF MACON AT 319 PM CDT. OTHER STRONG STORMS
WITH HEAVY RAINFALL WERE LOCATED NEAR MASHULAVILLE AND 4 MILES
SOUTHEAST OF MACON. THESE STORMS WERE ALL MOVING NORTHEAST AT 11 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING WAS ALSO OCCURRING WITH THESE
STORMS.

PEOPLE IN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

OLB

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.